MathSciNet Relay Station
MathSciNet bibliographic data
MR2139528 (2006a:37064) 37K25 (35Q53 37K05 37K10 53A55)
Marí Beffa, G. Poisson brackets associated to the conformal geometry of curves. Trans. Amer. Math. Soc. 357 (2005), no. 7, 2799–2827.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement